MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-9208-15E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930); Swelling (2091)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that the patient had an infection at the midline incision site.Symptoms of drainage of pus and swelling were noted.It was unknown if infection was device related.The patient was placed on antibiotics.The patient will undergo an explant procedure.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation for the device revealed that no anomalies or deviations potentially relate to the event occurred during manufacturing.A review of the sterilization documentation for the device was found to be satisfactory.
 
Event or Problem Description

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8116452
Report Number3006630150-2018-62016
Device Sequence Number1579202
Product Code LGW
UDI-Device Identifier08714729893295
UDI-Public08714729893295
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/07/2019
Device Model NumberSC-9208-15E
Device Catalogue NumberSC-9208-15E
Device Lot Number21077338
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer10/22/2019
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR